# SDR FDEA202309231639

- Difficulty date: September 23, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N917FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24291
- Aircraft time: 52,124 hours, 24,564 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21173886
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: I

## Discrepancy

LOST CABIN PRESSURE DESCENDING THROUGH APPROX FL 280.  RECEIVED CABIN ALTITUDE WARNING MESSAGE.  CABIN ALTITUDE SHOWED 10,000 & CLIMBING AT 500 FT/MIN.  EMERGENCY DECLARED & DESCENDED RAPIDLY TO 10,000 FT,  NORMAL RATE TO  5,000.  WHILE LEVEL AT 5,000 FT, CABIN ALTITUDE EVENTUALLY SHOWED 5,000 FT. FOR DURATION OF FLT,  CABIN ALTITUDE MATCHED ACFT ALTITUDE & CABIN DESCENT RATE MATCHED ACFT DESCENT RATE.  EXECESSIVE CABIN PRESSURE LEAK PERFORMED IAW AMM 05-51-24, FOUND DURING TEST EQUIP COOLING OVERBOARD EXHAUST VALVE FULLY CLOSED POSITION & NO HAVE LEAKS. ALSO TEST PERORMED IAW AMM 21-58-05-5 OK.  R&R BOTH CABIN PRESSURE CONTROLLERS IAW AMM  21-31-02-4, R & R DIFFERENTIAL PRESSURE SENSOR IAW 21-33-04-4.
